# SDR AALA202301181433

- Difficulty date: December 23, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR PANEL AT STA 727D+5 TO 727I+5 HAS SURFACE CORROSION. FABRICATED AFT PIT FLOOR PANEL AND REPLACED CORRODED PANEL.
